# SDR AALA20121029002

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 35,139 hours, 14,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS WORN AREAS FROM STATIONS 767 TO 787 LONGERONS 27 LEFT TO 27 RIGHT.  INSTALLED DOUBLER PER SRM 53-00-01-1A 5 AND EA B737-57-026799.
